Skip to content

Mathematics for applications

An Open Access Journal

Primary Menu
  • Current Issue
  • Archives
  • About the Journal
    • Publication Fee
    • Editorial Team
    • Indexing Information
    • Publication Ethics and Publication Malpractice Statement
  • Instructions to authors
  • Contact
Submit Article
  • Home
  • Archives

Archives

2026
Vol. 15. No. 1. (2026)
Vol. 15. No. 2. (2026)

2025
Vol. 14. No. 1. (2025)
Vol. 14. No. 2. (2025)

2024
Vol. 13. No. 1. (2024)
Vol. 13. No. 2. (2024)

2022
Vol. 11. No. 2s. (2022)

2023
Vol. 12. No. 2. (2023)
Vol. 12. No. 1s. (2023)
Vol. 12. No. 1. (2023)

 

2022
Vol. 11. No. 2. (2022)
Vol. 11. No. 1. (2022)

 

2021
Vol. 10. No. 2. (2021)
Vol. 10. No. 1. (2021)

 

2020
Vol. 9. No. 2. (2020)
Vol. 9. No. 1. (2020)

 

2019
Vol. 8. No. 2. (2019)
Vol. 8. No. 1. (2019)

 

2018
Vol. 7. No. 2. (2018)
Vol. 7. No. 1. (2018)

 

2017
Vol. 6. No. 2. (2017)
Vol. 6. No. 1. (2017)

 

2016
Vol. 5. No. 2. (2016)
Vol. 5. No. 1. (2016)

 

2015
Vol. 4. No. 2. (2015)
Vol. 4. No. 1. (2015)

 

2014
Vol. 3. No. 2. (2014)
Vol. 3. No. 1. (2014)

 

2013
Vol. 2. No. 2. (2013)
Vol. 2. No. 1. (2013)

 

2012
Vol. 1. No. 2. (2012)
Vol. 1. No. 1. (2012)

  • Login
  • Register

© Mathematics for applications  ISSN 1805-3610  (Print) ; ISSN 1805-3629  (On-line)

New Publisher: Mathematics for Applications

Old Publisher
Institute of Mathematics, Faculty of Mechanical Engineering,  Brno University of Technology, Technická 2896/2
616 69 Brno, Czech Republic

Copyright © Maths Application. All rights reserved.